# SDR CALA2023100902989

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30353
- Aircraft time: 88,817 hours, 18,585 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7646B000
- Part serial: 2144045
- Condition: Stuck
- Location: Lh Eng
- Part time: 74,238 hours, 22,988 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG ANTI ICE L CAUTION  MSG. VALVE STUCK IN THE UNCOMANDED POSI. R&R ENG ANTI ICE ENG 1 IRW 30-21-03-404-016 OPS CHECK GOOD. NO DEFECT NOTED AT THIS TIME. PARTS USED:  19-3021-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1508968  SN OFF 4045 IPC REFERENCE # 30-21-01-01 VALVE, SHUTOFF,  OFF 19-3021-9-0001 4045 ON 19-3021-9-0001 2873.
